东北大学学报(自然科学版) ›› 2004, Vol. 25 ›› Issue (8): 723-726.DOI: -

• 论著 • 上一篇    下一篇

具有多胞型摄动的线性切换系统的渐近稳定性

孙文安;孙希明;赵军   

  1. 东北大学信息科学与工程学院;东北大学信息科学与工程学院;东北大学信息科学与工程学院 辽宁沈阳 110004
  • 收稿日期:2013-06-24 修回日期:2013-06-24 出版日期:2004-08-15 发布日期:2013-06-24
  • 通讯作者: Sun, W.-A.
  • 作者简介:-
  • 基金资助:
    国家自然科学基金资助项目(60274009);;

Asymptotic stability of linear switched systems with polytopic perturbations

Sun, Wen-An (1); Sun, Xi-Ming (1); Zhao, Jun (1)   

  1. (1) Sch. of Info. Sci. and Eng., Northeastern Univ., Shenyang 110004, China
  • Received:2013-06-24 Revised:2013-06-24 Online:2004-08-15 Published:2013-06-24
  • Contact: Sun, W.-A.
  • About author:-
  • Supported by:
    -

摘要: 具有多胞型摄动的线性切换系统的不确定性是由若干已知常数矩阵的凸组合构成的·利用确定性系统凸组合技术与多胞摄动矩阵范数概念,使用单Lyapunov函数方法和多Lyapunov函数方法分别给出了使这种切换系统渐近稳定的充分条件及切换律的设计方法,所有结果都由线性矩阵不等式来表达,易于实际检验·最后给出仿真算例,验证了文中结论的有效性·

关键词: 线性切换系统, 多胞型摄动, 渐近稳定性, Lyapunov函数, 矩阵不等式, 切换律

Abstract: The uncertainties of the linear switched systems with polytopic perturbations are formed by a convex combination of several known constant matrixes. For such systems, based on the convex combination of certainties and the norm concept of polytopic perturbations matrix, the single-Lyapunov function technique and multiple-Lyapunov function technique are used to give the sufficient conditions for the asymptotic stability and the design of switching laws, respectively. All the results are expressed by linear matrix inequalities which are easy checked in practice. The simulation results show the effectiveness of the method.

中图分类号: